Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Child having headache, sleepless nights and taking benztropin, klonopin, buspirone. Extremely anxious. What to do?

Yes, My happy healthy A+ student went off to college for first year. He was extremely anxious about the pressure so went to see the school psychiatrist. When we went to see him for parents weekend, we were shocked at his demeanor. So subdued, he couldn't make it through breakfast, I took him back to his dorm and he looked like he was going to pass out. He complained of splitting headaches 2X daily and sleepless nights. I think he is now dependent on her prescription drugs of benztropin, klonopin, buspirone, seroquel, and a new one she's adding: effexor. He told me she was doing all kinds of tests on him and his liver and cholesterol were high. He's coming home this weekend and his MD will be doing testing on him but the doctor wont release his records to him. What can we do or who can we turn to ? Who do we contact above her to get his records for him?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Pediatrician 's  Response
Hello!
I think the problem u disscussed is very closely related to academic problem. For medical point of view I gues u should consult any other doctor about his problem as I am unable to judge his problem without examining him. I wish I would be able to help you out for academic affairs too, but unfortunately I can't. Thank you for consulting :)
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor